Colds, flu and coughing: a review of over-the-counter cold and flu ...

Colds Tablets and Nurofen® Cold and Flu Tablets. Phenylephrine plus paracetamol, e.g. Adco-Sinal® NS Capsules and. Flutex® Junior Cold and Flu Syrup.

Colds, flu and coughing: a review of over-the-counter cold and flu ... - Verwante dokumente

Colds, flu and coughing: a review of over-the-counter cold and flu ...

https://www.tandfonline.com/doi/pdf/10.1080/20786204.2013.10874372

Colds Tablets and Nurofen® Cold and Flu Tablets. Phenylephrine plus paracetamol, e.g. Adco-Sinal® NS Capsules and. Flutex® Junior Cold and Flu Syrup.

IBUMAX COLD AND FLU (Film-coated tablets) IBUMAX COLD AND ...

https://www.cipla.co.za/wp-content/uploads/2014/05/ibmax-cold-flu-PI-2018.pdf

COMPOSITION: Each film-coated tablet contains 200 mg ibuprofen and 30 mg pseudoephedrine hydrochloride. Inactive ingredients include colloidal silicon ...